# SDR ANCF20220124001

- Difficulty date: January 20, 2022
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N992AV
- Make and model: Airbus A320-214
- Aircraft serial: 3992
- Aircraft time: 27,346 hours, 27,065 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,202 hours, 24,584 cycles
- System (JASC): 2920 · Hydraulic System, Auxiliary
- Part: Hydraulic Line
- Part number: D2917000902000
- Condition: Chafed
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

REPORT: 
JANUARY 20TH 2022, ON FLIGHT AV257 CUN-BOG, THE AIRCRAFT N992AV HAD THE NEXT REPORT "DURING CRUISE THE YELLOW HYDRAULIC PUMP PRESENTED FAILURE OF HYD Y RSVR LO LVL", IT DEVIATION TO ADZ ALTERNATE AIRPORT.
CORRECTIVE ACTION:
IN ACCORDANCE WITH AMM SUBTASK 29-24-21-420-050-A PARAGRAPH B ITEM B (9) AND (10) AND AMM SUBTASK 20-21-12-911-050-A WAS REPLACED HYD TUBE P/N D2917000902000 THERE IS NO HYDRAULIC LEAKAGE, IN ACCORDANCE WITH AMM 29-24-00-863-001-A WAS PRESSURIZED YELLOW HYDRAULIC SYSTEM WITH ELECTRIC PUMP AND IT´S WORKING IN NORMAL CONDITION
